# SDR REXA2016070801422

- Difficulty date: July 8, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Not Reported
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD AT BS 559 BL 23L-23R.  REPAIRED BULKHEAD IAW GREO 601R-53-41-260, GREO 601R53-41-609 AND REO 601R53-41-2068.
